# SDR IPXA11M70791

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Contaminated
- Location: Nr 3 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CARGO BAY - MAIN CARGO DECK; NO SMOKE OR FIRE INDICATIONS; RAN SMOKE REMOVAL CHECKLIST DURING RETURN; OCCURRED ON CLIMBOUT ABOUT 15000' MSL. ISOLATED APU AND NR 3 ENGINE BLEEDS AND DETERMINED THE NR 3 ENGINE BLEED SYS  INOPERATIVE.  R & R ALL COALESCER BAGS AND PERFORMED DUCT BURN.  REACTIVATED NR 3 PACK IN REF TO MEL DMP 21-51-1-0-1. PERFORMED OPS CHECK OF NR 3 PACK IN REF TO MM 21-53-20-5.  PACK OPS CHECKED NORMAL.
